Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

The Vitali-Hahn-Saks Theorem for Boolean Algebras with the Subsequential Interpolation Property

Francisco José Freniche
Proceedings of the American Mathematical Society
Vol. 92, No. 3 (Nov., 1984), pp. 362-366
DOI: 10.2307/2044835
Stable URL: http://www.jstor.org/stable/2044835
Page Count: 5
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Vitali-Hahn-Saks Theorem for Boolean Algebras with the Subsequential Interpolation Property
Preview not available

Abstract

It is shown that the Vitali-Hahn-Saks theorem holds for a new class of Boolean algebras which are defined by a separation property of its disjoint sequences: the Subsequential Interpolation Property. It is also proved that this property is strictly weaker than the Interpolation Property, the (f)-Property and the Subsequential Completeness Property.

Page Thumbnails

  • Thumbnail: Page 
362
    362
  • Thumbnail: Page 
363
    363
  • Thumbnail: Page 
364
    364
  • Thumbnail: Page 
365
    365
  • Thumbnail: Page 
366
    366